# SDR AALA202311241085

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A320*
- Aircraft serial: 4025
- Aircraft time: 42,779 hours, 17,222 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R WHEN CLOSED SHOWS NOT CLOSED AND CHECK DOOR PRESSURE MESSAGE ON CIDS PANEL. ECAM DOOR PAGE SHOWS ARMED. MAINTENANCE FOUND THE R1 DOOR DAMPER AND EMERGENCY OPERATION CYCLIDER DIAPHRAGM LEAKING AND REPLACED IT PER AMM 52-10-00. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO INDICATION ISSUES NOTED.
